2 doctors weighed in:

Nose bleed caused by drugs, could this be true?

2 doctors weighed in
Dr. Bernstein Joel
ENT - Head & Neck Surgery
1 doctor agrees

In brief: Yes

In the absence of high blood pressure, diabetes or vascular disease involving the nose, probably the most common drugs that may lead to frequent nose bleeds are anti-coagulants that are most commonly used in atrial fibrillation, coronary artery disease, thrombotic diseases that may complicate thrombotic-phlebitis.
Plavix, coumadin, (warfarin) and Heparin are common drugs used as anticoagulants.

In brief: Yes

In the absence of high blood pressure, diabetes or vascular disease involving the nose, probably the most common drugs that may lead to frequent nose bleeds are anti-coagulants that are most commonly used in atrial fibrillation, coronary artery disease, thrombotic diseases that may complicate thrombotic-phlebitis.
Plavix, coumadin, (warfarin) and Heparin are common drugs used as anticoagulants.
Dr. Bernstein Joel
Dr. Bernstein Joel
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
26 years in practice
67M people helped
Continue
111,000 doctors available